# SDR UALA2010060801997

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 40,963 hours, 15,737 cycles
- Engine: Iae V2522A5
- Engine time: 29,900 hours, 11,840 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENG 1 AUDIBLE COMPRESSOR STALL (5X) WHEN POWER REDUCED TO IDLE FOR LANDING FLARE.   ACP TROUBLESHOOTING IAW TSM.  NO VISUAL DEFECTS OR FADEC REPORTS FOUND.  ACCOMPLISHED SUCCESSFUL POWER ASSURANCE TEST ON BOTH ENGINES.
